Advil Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: front
Hover to Zoom
Advil Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: left
Hover to Zoom
Advil Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: right
Hover to Zoom
Advil Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: top
Hover to Zoom

Advil Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg

UPC: 0030573016920
Purchase Options
Located in Aisle 17

Product Details

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart.

We understand that there is a lot of confusion about taking Ibuprofen at this time. Currently, there is no scientific evidence that directly links the use of Ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection. If you have concerns about taking products containing Ibuprofen, please consult your doctor.